Niushan Gao (CV)
Associate Professor

Department of Mathematics

Toronto Metropolitan University

Office: EPH 421

Phone: +1 (416) 979 5000 ext 552139


Mailing: Department of Mathematics, Toronto Metropolitan University, 350 Victoria St., Toronto, ON, Canada M5B 2K3


Research Interests
  • Risk Management
  • Investment Management
Selected Publications

Click Google or ArXiv for the full list of my publications.

  1. Automatic Fatou Property of Law-invariant Risk Measures
    S. Chen, N. Gao, D. Leung, L. Li, Insurance: Mathematics and Economics 105, 41-53, 2022.
  2. Stability properties of Haezendonck-Goovaerts premium principles
    N. Gao, C. Munari, F. Xanthos, Insurance: Mathematics and Economics 94, 94-99, 2020.
  3. Surplus-invariant risk measures
    N. Gao, C. Munari, Mathematics of Operations Research 45(4), 1342-1370, 2020.
  4. Fatou property, representations, and extensions of law-invariant risk measures on general Orlicz spaces
    N. Gao, D. Leung, C. Munari, F. Xanthos, Finance and Stochastics 22(2), 395-415, 2018.
  5. On the C-property and w*-representations of risk measures
    N. Gao, F. Xanthos, Mathematical Finance 28(2), 748-754, 2018.